Anonymous
Anonymous asked in Science & MathematicsMedicine · 8 years ago

I am wondering about some potential dangers of acetylcholine overproduction?

If you take too much Huperzine-A then it can apparently cause high acetylcholine levels due t huperzine-a inhibiting the inhibition of acetylcholine.

Please tell me some potential dangers of acetylcholine overproduction, and please provide references (links) to your information. I'm not just going to take your word for it because this is my brain we are talking about.

Update:

@chuppkay: did you just make that up? because it is completely wrong. you can't get "poisoning" prom overproduction of a naturally occurring chemical in the brain. Your very premise is flawed. try again.

1 Answer

Relevance
  • 8 years ago
    Favorite Answer

    Excess of acetylcholine e.g., in organophosphate poisoning leads to the toxic and dangerous levels and the effects as symptoms and signs appear in about 2 to 12 hours including excessive lacrimation, salivation, vomiting, abdominal pain, intestinal hyper-motility, diarrhea, broncho-constriction, excessive bronchial mucous production muscular twitching, ptosis, death due to respiratory failure and pulmonary edema.

    Just google the info 'Organophosphate poisoning'. Hope that helps.

    Huperzine_A is a plant product, works by increasing levels of Acetylcholine, is used in Dementia, Myasthenia gravis and depression as a herbal product.

    You are an intelligent person, use caution even when using the herbs.

    "Human body is the greatest of all marvels and Blessings; be kind to it, be kind to your self by all means possible.", a quotation of Dr. Singh on, 'Human Development and Nature'.

    My dear I told you that you are an intelligent person and gave you a reference to google the info for Organophosphate poisoning; it so appears you have not done that and or did not understand it well. Organophosphates inhibit acetylcholine estrase enzyme and therefore, acetylcholine accumulates to toxic levels. I said, "excess of acetylcholine" in the opening paragraph and not overproduction,

    Also how can I make things up for any human being as we are all Gods children and especially for a nice person like you!

    Hope that helps any Q please don't hesitate to drop a line via friendly Yahoo personnel.

Still have questions? Get your answers by asking now.